# SDR AWXA960432

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2266  DURING ROUTINE MAINTENANCE CHECK, FOUND APPROXIMATELY EVERY 3RD FLOOR PROX SEAT LIGHT INOPERATIVE.  ALSO, LT OVERWING EXIT LIGHT INOPERATIVE.  BITE FAULTS LT BATTERIES.  REMOVED AND REPLACED LT MID-BATTERY.  OPERATIONS CHECK AND BITE TESTED GOOD.  (X)
